×

zbMATH — the first resource for mathematics

A general space-time boundary value problem for the Hamilton-Jacobi equation. (English) Zbl 0215.28503

MSC:
70H20 Hamilton-Jacobi equations in mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aizawa, S.; Kikuchi, N., A mixed initial and boundary-value problem for the Hamilton-Jacobi equation in several space variables, Funkual. ekv., 9, 139-150, (1966) · Zbl 0162.41102
[2] Conway, E.D.; Hopf, E., Hamilton’s theory and generalized solutions of the Hamilton-Jacobi equation, J. math. mech., 13, 939-986, (1964) · Zbl 0178.11002
[3] Fenchel, W., On conjugate convex functions, Canad. J. math., 1, 73-77, (1949) · Zbl 0038.20902
[4] Fleming, W.H., The Cauchy problem for a nonlinear first order partial differential equation, J. diff. eqs., 5, 515-530, (1969) · Zbl 0172.13901
[5] Hopf, E., Generalized solutions of nonlinear equations of first order, J. math. mech., 14, 951-972, (1965) · Zbl 0168.35101
[6] Rockafellar, R.T., Convex analysis, (1970), Princeton University Press Princeton, NJ · Zbl 0229.90020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.